Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivalence of domains arising from duality of orbits on flag manifolds

Author: Toshihiko Matsuki
Journal: Trans. Amer. Math. Soc. 358 (2006), 2217-2245
MSC (2000): Primary 14M15, 22E15, 22E46, 32M05
Published electronically: October 21, 2005
MathSciNet review: 2197441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: S. Gindikin and the author defined a $G_{\mathbb R}$- $K_{\mathbb C}$ invariant subset $C(S)$ of $G_{\mathbb C}$ for each $K_{\mathbb C}$-orbit $S$ on every flag manifold $G_{\mathbb C}/P$ and conjectured that the connected component $C(S)_0$ of the identity would be equal to the Akhiezer-Gindikin domain $D$ if $S$ is of non-holomorphic type by computing many examples. In this paper, we first prove this conjecture for the open $K_{\mathbb C}$-orbit $S$ on an ``arbitrary'' flag manifold generalizing the result of Barchini. This conjecture for closed $S$ was solved by J. A. Wolf and R. Zierau for Hermitian cases and by G. Fels and A. Huckleberry for non-Hermitian cases. We also deduce an alternative proof of this result for non-Hermitian cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14M15, 22E15, 22E46, 32M05

Retrieve articles in all journals with MSC (2000): 14M15, 22E15, 22E46, 32M05

Additional Information

Toshihiko Matsuki
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan

PII: S 0002-9947(05)03824-9
Keywords: Flag manifolds, symmetric spaces, Stein extensions
Received by editor(s): October 6, 2003
Received by editor(s) in revised form: July 12, 2004
Published electronically: October 21, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia